# SDR A6WA201304024894

- Difficulty date: March 29, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ELEVATOR LIGHTNING STRIKE ON TRAILING EDGE.  REPAIR OF SKINS & REPLACEMENT OF T/E EXTRUSION P/N 601R24042-1 IAW REO 601R-55-21-382 REV C.
